Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 47390, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/47390

Generalized lifting modules

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 6 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongduo Wang and Nanqing Ding, “Generalized lifting modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 47390, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/47390.